# SDR AALA202305098199

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A320*
- Aircraft serial: 3993
- Aircraft time: 46,913 hours, 17,328 cycles
- System (JASC): 5270 · Door Warning System
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTS FLIGHT ATTENDANT PANEL CAUTION LIGHT FOR L 3 DOOR  PRESSURE . MAINTENANCE SERVICED THE L3 DOOR DAMPER PER AMM 52-10-00 AND FAULT CLEARED FROM THE FLIGHT ATTENDANTS PANEL.
